MAUDE Adverse Event Report: ABBOTT VASCULAR INC. Hi-Torque Winn¿ 200T Guide Wire with Turbocoat¿ Hydrophilic Coating; Wire, Guide, Catheter

ABBOTT VASCULAR INC. Hi-Torque Winn¿ 200T Guide Wire with Turbocoat¿ Hydrophilic Coating; Wire, Guide, Catheter
Model Number 1012475
Medical Device Problem Codes Difficult to Remove (1528); Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/11/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the procedure was to treat a lesion in the superficial femoral artery (sfa) with 99% stenosis, heavy calcification and mild tortuosity.The hi-torque winn 200 guidewire was used in the procedure.Upon removal, resistance was noted due to the heavy calcification and no guide catheter used and the distal tip detached.The detached distal segment remained within the calcified occlusion without any attempts at retrieval.The procedure was stopped and recanalization was not achieved.No additional information was provided.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.

Brand Name
Hi-Torque Winn¿ 200T Guide Wire with Turbocoat¿ Hydrophilic Coating
Common Device Name
Wire, Guide, Catheter
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 -280
Manufacturer (Section G)
ABBOTT VASCULAR, Reg # 3005737652
road no.2 km 58.0 cruce dávila
barceloneta PR 00617
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591--462
+1(951)914-5259
MDR Report Key50697790
Report Number2024168-2026-03492
Device Sequence Number9685233
Product Code DQX
UDI-Device Identifier08717648156908
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K101648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1012475
Device Catalogue Number1012475
Device Lot Number6032371
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/23/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6F introducer sheath
Outcome Attributed to Adverse Event Other;
Patient SexUnknown